Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: CONMED CORPORATION AIRSEAL; INSUFFLATOR, LAPAROSCOPIC
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
CONMED CORPORATION AIRSEAL; INSUFFLATOR, LAPAROSCOPIC
Model Number
ASM-EVAC1
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
12/23/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Opened airseal tubing for robotic case.Turned on insufflation, but there was no co2 flow.Checked co2 connections.Called biomed.Biomed in operating room.
New Search
Submit an Adverse Event Report
Brand Name
AIRSEAL
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer
(Section D)
CONMED CORPORATION
11311 concept boulevard
largo FL 33773
MDR Report Key
14731275
Report Number
14731275
Device Sequence Number
2266147
Product Code
HIF
UDI-Device Identifier
10845854045435
UDI-Public
(01)10845854045435(17)241014(10)202110154
Combination Product (Y/N)
N
Initial Reporter State
TX
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
06/13/2022
Report Date
(Section F)
06/13/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
ASM-EVAC1
Device Catalogue Number
ASM-EVAC1
Device Lot Number
202110154
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
06/17/2022
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
06/17/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Female
Patient Weight
74 KG
Patient Race
Black Or African American
Date Report Sent to FDA
06/13/2022